# SDR 08FDEA00997

- Difficulty date: March 17, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A54612406600
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD ENGINE MOUNT HOLES HAVE CORROSION.  REMOVED CORROSION REF SRM 51-74-10.  AFT INBD HOLE SIZE IS 0.825.  ALL REMAINING HOLES ARE 0.809.  WITHIN LIMITS REF SRM 54-51-81; CADMIUM PLATED REF A310 SRM 51-21-10.  PRIMED AREA REF SRM 54-51-81.  MINOR REPAIR
